# SDR 98ZZZX4579

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 3A06031001
- Condition: Corroded
- Location: Fuselage
- Component: Wiplineinc, 3730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECEIVING INSPECTION OF A WIPLINE 3730 NOSE LANDING GEAR PIVOT BLOCK, CORROSION/CASTING FLAWS WERE FOUND ON THE LOWER FACE SURFACE.  THE PART WAS RED TAGGED AND RETURNED TO WIPAIRE, INC.
